About solutions of a functional equation.

Wolfgang Sander

Aequationes mathematicae (1985)

  • Volume: 29, page 135-144
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Sander, Wolfgang. "About solutions of a functional equation.." Aequationes mathematicae 29 (1985): 135-144. <http://eudml.org/doc/137087>.

author = {Sander, Wolfgang},
journal = {Aequationes mathematicae},
keywords = {solvability conditions; open mapping; homeomorphisms},
pages = {135-144},
title = {About solutions of a functional equation.},
url = {http://eudml.org/doc/137087},
volume = {29},
year = {1985},

AU - Sander, Wolfgang
TI - About solutions of a functional equation.
JO - Aequationes mathematicae
PY - 1985
VL - 29
SP - 135
EP - 144
KW - solvability conditions; open mapping; homeomorphisms
UR - http://eudml.org/doc/137087
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.